# SDR ABXA20130722490

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD VERTICAL STRUCTURE FOR PNEUMATIC DUCT UPPER FWD ADJUSTABLE ROD FITTING HAS A CRACK COMING OUT OF TOP FASTENER, UNDER PANEL 441AT.  R & R INBD VERTICAL STRUCTURE FOR ANTI ICE DUCT UPPER FWD ADJUSTABLE ROD IAW SRM 51-40-02 AND DWG 311T151510, ACFT WAS GROUNDED.
